Despite taking Insulin for Diabetes its swinging. Please advice why so. My father need to undergo a laparoscopy for BPH I.e. prostate gland increment. But I Dnt knw why after taking g Insulin even its swinging. Low then high & then high & low
Please advice why is it happening
Like the answers? Chat privately with the doctor of your choice
It depends on which insulin you are taking. 30/ 70 basal bolus etc. Different insulin analogues have dfferent time of action.
For e.g. if you are taking human mixtard 30/70 twice daily. It has 12 hr of action so if you take morning dose at 8.00 am then you need to take next shot by evening 8.00 pm.
Regular insulin should be taken 30 min prior meal if your are using rapid fast analogues like aspart, lispro or glulicine then just prior meal
Even the site of injection alters it's action.
Insulin gets absorb faster from abdomen compared with thighs or buttocks.
To achieve good control of blood sugars you can do SMBG charting with glucometer at home with this charting it is easier for your diabetologist to adjust insulin dosage and even insulin type.
Along with insulin diet and exercise are important aspect of controlling sugars...avoid junk foods,carbohydrates like rice etc,avoid oily foods...add proteins and fibre rich foods to your diet with green tea,green leafy vegetables, fruits...do regular exercise at least 2 hours a day Consult dietitian and endocrinologist they will do the needful.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.